# SDR VTZA96471

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 1415761623
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6370 - IAD-HPN - DURING CRUISE, AN UNSCHEDULED LANDING DUE TO VIBRATION IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP HINGE BRACKET.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
